Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 179525, 15 pages
http://dx.doi.org/10.1155/2012/179525
Research Article

Weighted Pseudo Almost-Periodic Functions and Applications to Semilinear Evolution Equations

1School of Mathematics and Statistics, Central China Normal University, Hubei, Wuhan 430079, China
2Shanghai Key Laboratory for Contemporary Applied Mathematics, School of Mathematical Sciences, Fudan University, Shanghai 200433, China
3Department of Mathematics, Shanghai Jiao Tong University, Shanghai 200240, China

Received 24 December 2011; Accepted 9 January 2012

Academic Editor: Josef Diblík

Copyright © 2012 Jun Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Diagana, “Weighted pseudo almost periodic functions and applications,” Comptes Rendus Mathématique. Académie des Sciences, vol. 343, no. 10, pp. 643–646, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. M. Ayachi and J. Blot, “Variational methods for almost periodic solutions of a class of neutral delay equations,” Abstract and Applied Analysis, vol. 2008, Article ID 153285, 13 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. J. Liang, T.-J. Xiao, and J. Zhang, “Decomposition of weighted pseudo-almost periodic functions,” Nonlinear Analysis. Theory, Methods & Applications, vol. 73, no. 10, pp. 3456–3461, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. T.-J. Xiao and J. Liang, The Cauchy Problem for Higher-Order Abstract Differential Equations, vol. 1701 of Lecture Notes in Mathematics, Springer-Verlag, Berlin, Germany, 1998.
  5. J. Blot, G. M. Mophou, G. M. N'Guérékata, and D. Pennequin, “Weighted pseudo almost automorphic functions and applications to abstract differential equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 3-4, pp. 903–909, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. T. Diagana, “Weighted pseudo-almost periodic solutions to some differential equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 68, no. 8, pp. 2250–2260, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH